# SDR FDEA201406231517

- Difficulty date: June 23, 2014
- Submitted: July 10, 2014
- Operation: Air carrier
- Aircraft: N320FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47835
- Aircraft time: 95,422 hours, 27,473 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LE BEADED DOUBLER AT XOS 635 FOUND CRACKED.  REPAIRED IAW SRM 57-10-00 FIGURE 71 VOLUME I REVISION 101.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REVISION 122.
